# SDR FDEA201107293033

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 53,791 hours, 11,901 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Discharged
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN F/O CHECKED THE SLIDE PRESSURE THE L1 DOOR  WENT ALL THE WAY TO THE FLOOR. THE EMERGENCY EXIT HANDLE HAD BEEN MOVED WHILE THE DOOR WAS OPEN AND THE PRESSURE IN THE BLOW UP BOTTLE WAS FOUND DEPLETED.  RELEASED FOR SERVICE IAW MEL: 52-10-03-03.
